MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Catalog Number 9-ATV07F45/80
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2024 a 7f amplatzer trevisio intravascular delivery system (atv) was selected to implant a device.During preparation of the delivery system, there was leakage from the side of the tip tube part was observed when flashing the loader.Continuous drip border between the tube and the dial.The procedure was continued and completed.No health impact has been reported.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of leak during flushing was reported.The device was returned to abbott for investigation.The investigation found that leakage occurred in between the extension tube and stopcock during flushing.The screw end of the extension tube was microscopically examined, and the extension tube was noted to be fractured.No other anomalies were observed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications prior to shipment.This includes inspection for damage during the packaging of the device in the tray and upon receipt of the part from the supplier.Additionally, a review of the complaint history identified no similar complaints reported from this lot.The cause of the reported leak appears to be related to a fracture of the extension tube.The cause of the fracture of the extension tube could not be conclusively determined.It is possible the fracture was related to overtightening connection.However, this could not be confirmed.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key19983746
Report Number2135147-2024-03960
Device Sequence Number17229162
Product Code DQY
UDI-Device Identifier05415067030900
UDI-Public05415067030900
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number9-ATV07F45/80
Device Lot Number9244571
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown